# SDR C2XA99IA226

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672106200
- Condition: Corroded
- Location: Frame 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND CORROSION ON FRAME 36 AT SERVICE DOOR.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-61-40.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
